# SDR U30A200200007

- Difficulty date: July 5, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 1,643 hours, 592 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B546CAM0103
- Part serial: Q0019407721
- Condition: Malfunctioned
- Location: Nr 1 Flight Con
- Part time: 1,643 hours, 592 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 AUTOPILOT FAULTED DURING PRE-FLIGHT IN PUJ (FLT 0125 PUJ-BWI). DEFERRED NR 1 AUTOPILOT PER MEL 22-10-01-1 ON 07/05/2002.  UPON RETURN TO MAINTENANCE BASE(07/06/2002) IN PHL, REMOVED & REPLACED NR 1 FLIGHT MANAGEMENT GUIDANCE COMPUTER (NR 1 FMGC) IN ACCORDANCE WITH AMM 22-83-34-000-001. UPLOADED FMGC PER AMM 22-70-00-610-005. AFS CK'D PER AMM 22-96-00-710-001, OPS CHECKED NORMAL.
